# SDR REXA2016052200917

- Difficulty date: May 22, 2016
- Submitted: June 1, 2016
- Operation: Air carrier
- Aircraft: N929XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15191
- Aircraft time: 19,608 hours, 12,449 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON STRINGER 27 RT INTERCOSTAL, JUST FWD OF FS 364.00.  R & R INTERCOSTAL FROM FS 349 - 364, RT OF STRINGER 27 IAW SRM 51-42-06-001-001-A01 & SRM 51-42-21-001-001-A01.  LOCATED & DRILLED NEW PART IAW SRM 51-40-11-001-001-A01.
